On the theory of hyper-$Q$-homeomorphisms

  • D. A. Kovtonyuk Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We show that if a homeomorphism $f$ of a domain $D ⊂ R^n,\; n ≥ 2$, is a hyper-$Q$-homeomorphism with $Q ∈ L_{\text{loc}^1$ , then $f ∈ ACL$. As a consequence, this homeomorphism has partial derivatives and an approximation differential almost everywhere.
Published
25.01.2010
How to Cite
Kovtonyuk, D. A. “On the Theory of Hyper-$Q$-Homeomorphisms”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 139–144, http://umj.imath.kiev.ua/index.php/umj/article/view/2850.
Section
Short communications